MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET? SOLENT? DISTA; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET? SOLENT? DISTA; CATHETER, EMBOLECTOMY
Model Number 111303-001
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that procedure was cancelled.An angiojet solent dista solent dista catheter was selected for use.However, during the procedure, it was noted that the became kinked and a saline error message displayed.Another angiojet solent dista was selected.Consequently, the device stopped working due to an error message.The angiojet console was turned off and back on but that did not resolve the catheter error.The procedure was cancelled.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
D2b - pro code (product code): dxe, kra.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, patient information, and initial reporter, but further information was unable to be obtained.If additional details become available, a supplemental report will be submitted.

Brand Name
ANGIOJET? SOLENT? DISTA
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22994902
Report Number2124215-2025-62493
Device Sequence Number21104769
Product Code DXE
UDI-Device Identifier08714729889731
UDI-Public(01)08714729889731(17)260824(10)35069556
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K113363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2026
Device Model Number111303-001
Device Catalogue Number111303-001
Device Lot Number0035069556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date09/08/2025
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown